Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Bounded solutions of whole-line differential equations

Author: David Lowell Lovelady
Journal: Bull. Amer. Math. Soc. 79 (1973), 752-753
MSC (1970): Primary 34A30, 34E99
Corrigendum, Volume 79: Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 778--778
MathSciNet review: 0322267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Roberto Conti, On the boundedness of solutions of ordinary differential equations, Funkcial. Ekvac. 9 (1966), 23–26. MR 0227518
  • 2. W. A. Coppel, On the stability of ordinary differential equations, J. London Math. Soc. 39 (1964), 255–260. MR 0164094
  • 3. W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath and Co., Boston, Mass., 1965. MR 0190463
  • 4. David Lowell Lovelady, Boundedness and ordinary differential equations on the real line, J. London Math. Soc. (2) 7 (1974), 597–603. MR 0330625

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A30, 34E99

Retrieve articles in all journals with MSC (1970): 34A30, 34E99

Additional Information